# SDR SWIA202162098

- Difficulty date: September 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING 3-3 SLAT TRACK HAS WEAR AREAS ON LOWER TRACK SURFACE   (C-CHECK RO 10/30/2021)   ACCOMPLISHED REPAIR OF RH WING 3-3 SLAT TRACK - REF MHIRJ REO 670-57-42-1182 REV -- DATE 2021-09-28. ALL ASSOCIATED RIG AND OPS CHECKS ARE GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
